# SDR DALA1207210674

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280096
- Part serial: 000465
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HAS A HOLE 1X1.5 ON THE LOWER SURFACE IN THE CENTER 3FT FROM INBD EDGE.  TEMP REPAIRED.  POST CURE INSPECTION FOUND DELAM AREA REQUIRING REPAIR.  REF NR 502021-42019.  REF C/N U10120210.  REPAIRED RW I/B AFT FLAP I/B LOWER SURFACE BY BONDING SEPTUM CORE FILLER AND GRAPHITE PREPREG IAW B757 SRM 57-52-01 AND 51-70-05, FIG 2.
